MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND VALIANT NAVION; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number VNMC2828C182TU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 12/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant captivia stent graft was implanted in an endovascular procedure.It was reported the patient was having unknown symptoms.An angiogram was performed which showed no evidence of a leak as per the physician, although it was stated by a radiologist there was a possibility of a type iii endoleak proximally.Intervention was performed approximately 33 months post implant, and an additional valiant stent graft was implanted.Although there was no leak found, but the proximal seal zone was very short so it was decided to place a graft within the existing graft extending the existing graft by approximately 20mm.It was further reported that the patient received a distal extension approximately 10 months later.Replaced a vamf 2828c150tu down to the celiac and it was placed perfectly.It was reported the distal extension was placed to cover an aneurysmal section from the distal margin in the existing graft to the celiac artery.As per the physician the cause of the event can not be determined.No additional clinical sequalae were provided and the patient is fine.

Brand Name
VALIANT NAVION
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key12801992
Report Number9612164-2021-04363
Device Sequence Number4629584
Product Code MIH
UDI-Device Identifier00763000260750
UDI-Public00763000260750
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2022
Device Model NumberVNMC2828C182TU
Device Catalogue NumberVNMC2828C182TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Initial Report FDA Received Date11/12/2021
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexMale